# SDR AU981581

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11U1R6A
- Condition: Lightning Strike
- Location: Propeller
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT PROPELLER NR 2, NR 3, AND N4 4 BLADES DAMAGED BY LIGHTNING STRIKE.  PART TOTAL CYCLES 4,498.
